MathSciNet Relay Station
MathSciNet bibliographic data
MR1340354 (97d:53060) 53C42 (34G20)
Bobenko, Alexander; Its, Alexander The Painlevé III equation and the Iwasawa decomposition. Manuscripta Math. 87 (1995), no. 3, 369–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement